# SDR ASAA0854060

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,943 hours, 2,061 cycles
- Engine: Ge CFM567B24
- Engine time: 6,943 hours, 2,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894542
- Condition: Surges
- Location: Nr 2
- Part time: 6,943 hours, 2,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT OF OAK THROUGH FL 370 THE NR 2 ENGINE BEGAN TO SURGE FOR A FEW SECONDS.  N1 EXCEEDED LIMIT (105.0).  AUTO THROTTLES DISENGAGED AND NR 2 THRUST LEVER REDUCED TO NR 2 N1 OF 98.0.  THIS BROUGHT ALL INDICATIONS TO NORMAL.  FLIGHT CONDITIONS WERE CLEAR AND SMOOTH AIR.  REMOVED NR 2 ENG SN 894542 IAW T/C 78471000.  ASA TECH 94411.  REPLACED NR 2 ENG WITH SN 896771 PN CFM56 7B27/3 PER T/C 78471001 W/O NR 6637. ENG SN THAT WAS REMOVED IS 894542. SYSTEMS PERFORMED SATISFACTORILY VERIFICATION FLIGHT WAS SATISFACTORY.
